Growth rate of switched homogeneous systems

2008-11-01
We consider discrete-time homogeneous systems under arbitrary switching and study their growth rate, the analogue of joint spectral radius for switched linear systems. We show that a system is asymptotically stable if and only if its growth rate is less than unity. We also provide an approximation algorithm to compute growth rate with arbitrary accuracy.
Citation Formats
S. E. Tuna, “Growth rate of switched homogeneous systems,” AUTOMATICA, vol. 44, no. 11, pp. 2857–2862, 2008, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/48981.